# SDR DL76L091859

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 58,275 hours, 8,479 cycles
- Engine: Pwa PW4060
- Engine time: 73,368 hours, 11,395 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENG STARTER FAILED DURING ENG START RTB.  REPLACED STARTER - STARTER CARBON SEAL AND STARTER DRIVE COUPL PER AMM.  ENGINE STARTS NORMAL.
